# SDR USAA2011060800029

- Difficulty date: May 29, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN ATTACH ANGLE AT BS 794 BETWEEN S25R TO S26R.  REPLACED ATTACH ANGLE AT BS 794 BETWEEN S25R TO S26R IAW B737 SRM 51-10-02.
